Dynamics of simple Lie groups on Lorentz manifolds

Scot Adams

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We give an alternate proof of N. Kowalsky's theorem describing the collection of connected simple Lie groups with finite center which admit a nontrivial, nonproper action by isometries of a connected Lorentz manifold.

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalGeometriae Dedicata
Issue number1
StatePublished - Apr 2004

Bibliographical note

Funding Information:
?The author was supported in part by NSF grant DMS-0072165.


  • Isometries
  • Lorentz manifolds
  • Transformation groups


Dive into the research topics of 'Dynamics of simple Lie groups on Lorentz manifolds'. Together they form a unique fingerprint.

Cite this